Automates calculant la complexité de suites automatiques
Journal de théorie des nombres de Bordeaux (1994)
- Volume: 6, Issue: 1, page 127-134
- ISSN: 1246-7405
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] S. Arson, Démonstration de l'existence de suites asymitriques infinies, Mat. Sb.44 (1937), 769-777. Zbl0018.11503JFM63.0928.01
- [2] N. Bleuzen-Guernalec, Suites points fixes de transductions uniformes, C. R. Acad. Sci. Paris, Série I300 (1985), 85-88. Zbl0578.68069MR777740
- [3] S. Brlek, Enumeration of factors in the Thue-Morse word, Discrete Applied Math.24 (1989), 83-96. Zbl0683.20045MR1011264
- [4] G. Christol, T. Kamae, M. Mendès France et G. Rauzy, Suites algébriques, automates et substitutions, Bull. Soc. math. France108 (1980), 401-419. Zbl0472.10035MR614317
- [5] A. Cobham, Uniform tag Sequences, Math. Systems Theory6 (1972), 164-192. Zbl0253.02029MR457011
- [6] W.H. Gottschalk and G.A. Hedlund, Topological dynamics, Am. Math. Soc. Colloq. Publ.36, Providence R. I. (1968). Zbl0067.15204MR74810
- [7] Lothaire, Combinatorics on words, Addison Wesley MA (1982), chapter 12. Zbl0514.20045
- [8] A. de Luca and S. Varricchio, Some combinatorial properties of the Thue-Morse sequence and a problem in semigroups, Theoret. Comput. Sci.63 (1989), 333-348. Zbl0671.10050MR993769
- [9] M. Morse, Recurrent geodesic on a surface of negative curvate, Trans. Amer. Math. Soc.22 (1921), 84-100. MR1501161JFM48.0786.06
- [10] M. Queffélec, Contribution à l'étude spectrale de suites arithmétiques, Thèse d'État, Paris-Nord, (1984).
- [11] G. Rauzy, Rotation sur les groupes, nombres algébriques et substitutions, Séminaire de Théorie des Nombres, Bordeaux, exposé 21 (1987- 1988), 21-1-21-12. Zbl0726.11019
- [12] T. Tapsoba, Complexité de suites automatiques, Thèse de troisième cycle, Université Aix-Marseille II (1987).
- [13] A. Thue, Über unendliche Zeichenreihen, Norske Vid. Skr. I. Math. Kl., Christiana 7 (1906), 1-22. JFM37.0066.17
- [14] A. Thue, Über die gegenseitige Lage gleicher Teile genvisser Zeichenreihen, Norske Vid. Selsk. Skr. I. Math. Nat. Kl., Christiana 1 (1912), 1-67. JFM44.0462.01